Maximal rank curves and singular points of the Hilbert scheme
Compositio Mathematica, Tome 77 (1991) no. 3, p. 269-291
@article{CM_1991__77_3_269_0,
     author = {Bolondi, Giorgio and Kleppe, Jan O. and Miro-Roig, Rosa Maria},
     title = {Maximal rank curves and singular points of the Hilbert scheme},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {77},
     number = {3},
     year = {1991},
     pages = {269-291},
     zbl = {0724.14018},
     mrnumber = {1092770},
     language = {en},
     url = {http://www.numdam.org/item/CM_1991__77_3_269_0}
}
Bolondi, Giorgio; Kleppe, Jan O.; Miro-Roig, Rosa Maria. Maximal rank curves and singular points of the Hilbert scheme. Compositio Mathematica, Tome 77 (1991) no. 3, pp. 269-291. http://www.numdam.org/item/CM_1991__77_3_269_0/

[B] G. Bolondi: Irreducible families of curves with fixed cohomology. Arch. der Math. 53 (1989), 300-305 | MR 1006724 | Zbl 0658.14005

[BB] E. Ballico and G. Bolondi: Deficiency modules and specialization. To appear in Proc. A.M.S. | MR 990412 | Zbl 0701.14028

[BM] G. Bolondi and J.C. Migliore: Classification of maximal rank curves in the liaison class Ln, Math. Ann. 277 (1987), 585-603. | MR 901706 | Zbl 0607.14015

[BS] D. Bayer and M. Stillman: Macaulay, version 3.0 (1989).

[C] M.C. Chang: Characterization of arithmetically Buchsbaum subschemes of codimension 2 in P''. Preprint (1987). | Zbl 0663.14034

[E] Ph. Ellia: D'autres composantes non réduites de Hilb P3. Math. Ann. 277 (1987), 433-446. | MR 891584 | Zbl 0635.14006

[EF] Ph. Ellia and M. Fiorentini: Défaut de postulation et singularités du Schéma de Hilbert. Annali Univ. di Ferrara 30 (1984) 185-198. | MR 796926 | Zbl 0577.14019

[El] G. Ellinsgrud: Sur le schéma d'Hilbert des variétés de codimension 2 dans Pe à cône de Cohen-Macaulay. Ann. Sc. Ec. Norm. Sup. 2 (1975), 423-432. | Numdam | MR 393020 | Zbl 0325.14002

[K1] J.O. Kleppe: The Hilbert-flag scheme, its properties and its connection with the Hilbert scheme. Applications to curve in the 3-space, Thesis, Univ. of Oslo (1981).

[K2] J.O. Kleppe: Deformations of graded algebras, Math. Scand. 45 (1979, 205-231. | MR 580600 | Zbl 0436.14004

[K3] J.O. Kleppe: Non-reduced components of the Hilbert scheme of smooth space curves, in Space Curves, Proceedings Rocca di Papa 1985, Springer Lecture Notes in Math. 1266. Springer 1987. | MR 908714 | Zbl 0631.14022

[K4] J.O. Kleppe: Liaison of families of subschemes , in Pn, In: Algebraic Curves and Projective Geometry, Proceedings Trento 1988, Springer Lecture Notes in Math. 1389, 128-173. Springer, 1989. | MR 1023396 | Zbl 0697.14003

[M1] D. Mumford: Further pathologies in algebraic geometry, Amer. J. Math. 89 (1962), 642-648. | MR 148670 | Zbl 0114.13106

[PS] Chr. Peskine and L. Szpiro: Liaison des variétés algébriques, Inv. Math. 26 (1974), 271-302. | MR 364271 | Zbl 0298.14022

[PiS] R. Piene and D. Schlessinger: On the Hilbert scheme compactification of the space of twisted cubics, Amer. J. Math. 107 (1985), 761-774. | MR 796901 | Zbl 0589.14009

[S] E. Sernesi: Un esempio di curva ostruita in P3. Sem. di variabili Complesse, Bologna (1981), 223-231. | MR 770798

[SGA2] A. Grothendieck: Cohomologie locale des faisceaux cohérents et Théorèmes de Lefschetz locaux et globaux, North-Holland, Amsterdam, 1968. | MR 476737 | Zbl 0197.47202

[W] Ch. Walter: Some examples of obstructed curves in P3.